Causes Of Diarrhea After Taking Ambroxol For 4 Days?
I want to ask .. I’m 20 years old. After I take Ambroxol for 4 days, why do I feel diarrhea 1 day can be up to 5 or 6 times over the past 8 days, is it dangerous.
Hello, thank you for the question to HealthReplies.com.
diarrhea can be caused by several possible causes:
1. Viral infections: Viral infections often attack children and cause diarrhea, characterized by bowel movements without blood and mucus
2. Bacterial infections: the most common bacterial infections are typhoid bacteria, salmonella typhi, characterized by diarrhea or difficult bowel movements, fever for more than 7 days, nausea and vomiting
3. Allergic reactions: allergies to food or drugs can cause diarrhea too.
to find out more about the causes, diagnosis and treatment of your complaint, you should immediately consult a specialist in internal medicine.
prevention can be done:
1. Stop the use of drugs that are being consumed and immediately consult with the nearest doctor
2. Reducing consumption of caffeine, sour and spicy
3. A lot of consumption of mineral water to prevent dehydration conditions
4. If you get signs of dehydration, you should immediately go to the nearest hospital emergency room
thus hopefully useful